MathSciNet Relay Station
MathSciNet bibliographic data
MR2848146 (2012h:34134) 34K09 (34K30 34K40 93B05)
Chalishajar, Dimplekumar N.; Acharya, Falguni S. Controllability of second order semi-linear neutral impulsive differential inclusions on unbounded domain with infinite delay in Banach spaces. Bull. Korean Math. Soc. 48 (2011), no. 4, 813–838.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement